Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
MATHEMATICAL BIOSCIENCES doi:10.3934/mbe.2011.8.1 AND ENGINEERING
 

Summary: MATHEMATICAL BIOSCIENCES doi:10.3934/mbe.2011.8.1
AND ENGINEERING
Volume 8, Number 1, January 2011 pp. 120
PANDEMIC INFLUENZA: MODELLING AND
PUBLIC HEALTH PERSPECTIVES
Julien Arino
Department of Mathematics
University of Manitoba, Winnipeg, MB, R3T 2N2, Canada
Chris Bauch
Department of Mathematics and Statistics
University of Guelph, Guelph, ON, N1G 2W1, Canada
Fred Brauer1
Department of Mathematics
University of British Columbia, Vancouver, BC, V6T 1Z2, Canada
S. Michelle Driedger
Department of Community Health Sciences
University of Manitoba, Winnipeg, MB, R3E 0W3, Canada
Amy L. Greer
Public Health Agency of Canada and Dalla Lana School of Public Health
University of Toronto, Toronto, ON, M5T 3M7, Canada

  

Source: Arino, Julien - Department of Mathematics, University of Manitoba

 

Collections: Mathematics